# SDR CALA2019052400815

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D532305120002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD5300-01440 FWD CARGO PIT CLEAT FR32 STR40R-41R HAS CORROSION - ON NR # 9299162 FWD CARGO CLEAT FRAME 32 STRINGER 40R-41R. REMOVED CLEAT, LOCATED, DRILLED, DEBURRED INSTALLED NEW CLEAT IAW SRM 51-42-11- 001, 51-72-11-911-002, 51-76-11-001, 51-75-00.
